Free translation – Updates by a Pumpkin

I say that I “turned into a pumpkin” when I’m having the side effects of chemotherapy. The doctor adjusted the dose of one of the chemo drugs because I got nail toxicity as a side effect. Anyways, today I lost my first fingernail (I say first because I have symptoms with others as well). I must confess that this bothered me more than losing my hair.  I don’t know why. Maybe I’m getting tired of looking for the bright side of the chemotherapy. It is a pretty stinky stuff.  
But I thank God for His care and the tremendous love and support from those around me.
My dad sent me a picture of his nails to remind me that when he started his dialysis process he also lost his fingernails. But they grew back. So, this is just part of the process…and it will come to an end.

Some friends asked me if my head has not fallen off yet. They made me laugh and I remembered it could be worse.


My daughter tried to fix the situation with bright colors and her love.


 
I’m learning that we need to let ourselves be loved. I would have missed these expressions of love if I didn’t share with them what was happening to me. It’s okay to be a “pumpkin” some days and it is a blessing to let ourselves be loved.
Becky
 
All rights reserved. Rebecca Parrillaa. June/2015